# SDR TWAA0000606

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Lightning Strike
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LT ELEVATOR REAR SPAR LOWER SURFACE APPROX 14 IN FROM OTBD END WITH SKIN BURNED FROM LIGHTNING STRIKE.  REMOVED DAMAGED AREA AND INSTALLED FILLER AND DOUBLER PER SRM 55-03, FIG 15 PAGE 32.
